# SDR USAA2008120292168

- Difficulty date: November 23, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 34,019 hours, 13,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: D53471123202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - CORROSION ON WEB SUPPORT FRAME AT FR 64 TO FR 70, S23R TO S24R.  REPAIRED WEB SUPPORT FRAME AT FR 64 TO FR 70, S23R TO S24R IAW A319 SRM 51-72-11.
